# SDR 06FDEA04263

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6700503
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT DOOR JAMB FX SKIN WITH DENT AT L-32R TO L-35R.  DAMAGED AREA TRIMMED AS PER SRM 53-50-00 FIG.16 VOL.I. REPAIR DOUBLER FABRICATED   AND   INSTALLED AS PER 53-50-00 FIG.16 VOL.I. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
